Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 30, NWS Wilmington, OH

September 4, 2015Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Sep 4, 2015, 6:58 PM EDT for Hamilton County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2015, 6:58 PM EDT (22:58 UTC)
Expired
Sep 4, 2015, 10:00 PM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 61 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 7:00 PM EDTFLASH FLOODNorwood, OHSEVERAL ROADS WERE CLOSED DUE TO FLOODING.
Sep 4, 8:00 PM EDTFLASH FLOOD4 S Deer Park, OHROOF COLLAPSED DUE TO VERY HEAVY RAIN. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1470 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1470 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

152 
WGUS51 KILN 042258
FFWILN
OHC061-050200-
/O.NEW.KILN.FF.W.0030.150904T2258Z-150905T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 1000 PM EDT.

* AT 656 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED 
  HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES THAT OVER 3 
  INCHES OF RAIN HAS FALLEN IN THE PAST HOUR WITH ANOTHER INCH    
  POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
  FLOODING TO OCCUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CINCINNATI...NORWOOD...FORT THOMAS...MADEIRA...MARIEMONT...
  RIVERBEND AND CONEY ISLAND...THE VILLAGE OF INDIAN HILL...
  SILVERTON...NEWTOWN...FAIRFAX...SHERWOOD...LUNKEN AIRPORT...TURPIN
  HILLS AND DRY RUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. 

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3905 8442 3909 8444 3911 8444 3916 8446
      3919 8438 3914 8432 3909 8436

$$

AR
1 follow-up statement
988 
WGUS71 KILN 050154
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
954 PM EDT FRI SEP 4 2015

OHC061-050203-
/O.EXP.KILN.FF.W.0030.000000T0000Z-150905T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON OH-
954 PM EDT FRI SEP 4 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HAMILTON COUNTY WILL
EXPIRE AT 1000 PM EDT...

THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE 
A THREAT. HIGH WATER FROM HEAVY RAIN WHICH FELL EARLIER THIS EVENING 
IS RECEDING.

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3905 8442 3909 8444 3911 8444 3916 8446
      3919 8438 3914 8432 3909 8436

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 5:15 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 4, 5:15 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT FRI SEP 4 2015

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE OVER THE GREAT LAKES WILL WEAKEN. THIS
WILL BE REPLACED BY AN UPPER LEVEL RIDGE. AS A RESULT VERY WARM
AND HUMID CONDITIONS WILL CONTINUE THROUGH THE LABOR DAY WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CONVECTION MOVING ACROSS THE NORTHERN PART OF THE FORECAST AREA
WILL CONTINUE TO SAG SOUTH SOUTHEAST. STILL EXPECT SOME STRONGER
UPDRAFTS FOR A FEW MORE HOURS BUT OVERALL INTENSITY SHOULD
DIMINISH AS HEATING DECREASES. STORMS ARE EXPECTED TO DISSIPATE
DURING THE EVENING LEAVING MOSTLY CLEAR TO PARTLY CLOUDY SKIES
OVERNIGHT. FORECAST LOWS WITHIN A DEGREE OR TWO OF PERSISTENCE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
LINGERING UPPER LEVEL SHEAR AXIS LEFT OVER FROM UPPER LOW WILL
STILL BE ACROSS THE REGION SATURDAY. THIS IN COMBINATION WITH
DAYTIME HEATING COULD RESULT IN SOME MORE SHOWERS AND
THUNDERSTORMS ALTHOUGH WITH LESS COVERAGE THAN FRIDAY. THEREAFTER
RIDGING SHOULD STRENGTHEN ENOUGH TO CAP OFF ATMOSPHERE. MOS
GUIDANCE SEEMS TO HAVE A REASONABLE HANDLE ON HIGHS. HAVE GONE
JUST A SHADE LOWER THAN MOS FOR LOWS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
SOUTHERLY FLOW WILL ALLOW FOR TEMPERATURES TO CLIMB INTO THE UPPER
80S TO LOW 90S ON MONDAY AND TUESDAY.  DRY CONDITIONS ARE EXPECTED
TO BE IN PLACE FOR MONDAY AND INTO THE DAYTIME HOURS ON TUESDAY.

A SYSTEM WILL BEGIN TO APPROACH THE REGION TUESDAY NIGHT BRINGING
PRECIPITATION TO THE AREA.  PRECIPITATION CHANCES WILL INCREASE ON
WEDNESDAY AS THE FRONTAL BOUNDARY MOVES ACROSS THE FA.  WITH AN
INCREASE IN CLOUD COVER AND PRECIPITATION...TEMPERATURES WILL BE
LIMITED TO THE LOWER 80S.

MODELS CONTINUE TO DIVERGE FOR PRECIPITATION CHANCES FOR THE
THURSDAY INTO FRIDAY TIME FRAME.  WITHOUT A LOT OF CONTINUITY
DECIDED TO LIMIT PRECIPITATION CHANCES TO THE SLIGHT CHANCE TO
CHANCE CATEGORIES.  TEMPERATURES WILL BE COOLER HOWEVER WITH HIGHS
IN THE 70S TO LOW 80S.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
ISOLATED SHOWERS AND THUNDERSTORMS HAVE BEEN POPPING UP ACROSS
THE AREA AGAIN THIS AFTERNOON IN THE CONTINUED WARM AND UNSTABLE
AIRMASS. EXPECT TO SEE A GRADUAL INCREASE IN COVERAGE THROUGH THE
REST OF THE AFTERNOON AS WE CONTINUE TO DESTABILIZE. TOUGH TO TIME
THE STORMS IN TO ANY OF THE TAF SITES THOUGH SO WILL STICK WITH
THE TREND OF COVERING THE THREAT WITH A VCTS THROUGH THE DAYTIME
PERIOD. EXPECT THUNDERSTORM ACTIVITY AND CU TO DISSIPATE THIS
EVENING WITH THE LOSS OF DAYTIME HEATING. THIS WILL LEAD TO SOME
PATCHY MVFR TO LOCALLY IFR BR/FG RESTRICTIONS LATER TONIGHT...ESPECIALLY
AT KLUK. WITH THE SAME AIR MASS STILL IN PLACE ON SATURDAY...ISOLATED
THUNDERSTORM ACTIVITY WILL ONCE AGAIN BE POSSIBLE HEADING INTO THE
AFTERNOON HOURS.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...JGL
Hazardous weather outlook, Sep 4, 4:03 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
403 PM EDT FRI SEP 4 2015

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-050900-
WAYNE-FAYETTE-UNION-FRANKLIN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-
MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-
HOCKING-HIGHLAND-PIKE-
403 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE PENNY SIZED
HAIL AND WIND GUSTS TO 45 MILES AN HOUR. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL OCCUR WHICH COULD RESULT IN MINOR FLOODING.
STORMS WILL DIMINISH WITH THE LOSS OF HEATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-050900-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
403 PM EDT FRI SEP 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 4, 5:52 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HEAVY RAIN       RIVERSIDE               39.78N 84.12W
09/04/2015  M1.48 INCH       MONTGOMERY         OH   AMATEUR RADIO

            FROM THIS AFTERNOON.

&&

KURZ
Local storm report, Sep 4, 6:04 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     KOSU OSU AIRPORT        40.08N 83.07W
09/04/2015  M58 MPH          FRANKLIN           OH   ASOS

&&

KURZ
Special weather statement, Sep 4, 6:07 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT FRI SEP 4 2015

OHZ065-074-042230-
HOCKING OH-FAIRFIELD OH-
607 PM EDT FRI SEP 4 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HOCKING AND
EAST CENTRAL FAIRFIELD COUNTIES UNTIL 630 PM EDT...

AT 605 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR NEW LEXINGTON TO NEAR LOGAN...MOVING SOUTHEAST AT
20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE... LOGAN....ENTERPRISE...LAKE LOGAN STATE
PARK... HAYDENVILLE AND UNION FURNACE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8217 3947 8228 3940 8229 3956 8249
      3974 8237 3960 8238 3959 8226 3956 8226
      3955 8216
TIME...MOT...LOC 2205Z 306DEG 16KT 3970 8232 3957 8242
Special weather statement, Sep 4, 6:26 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT FRI SEP 4 2015

INZ050-042300-
WAYNE IN-
626 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY UNTIL 700 PM EDT...

AT 625 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...HAGERSTOWN...FOUNTAIN CITY...ABINGTON...
GREENS FORK...EAST GERMANTOWN...SPRING GROVE...WHITEWATER...
JACKSONBURG...WILLIAMSBURG AND MIDDLEBORO.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 135 AND 155.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3997 8509 3994 8481 3976 8484 3973 8497
      3973 8501 3986 8521
TIME...MOT...LOC 2225Z 304DEG 15KT 3986 8508
Special weather statement, Sep 4, 6:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
633 PM EDT FRI SEP 4 2015

OHZ077-042300-
HAMILTON OH-
633 PM EDT FRI SEP 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON COUNTY
UNTIL 700 PM EDT...

AT 633 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER MARIEMONT.
THIS STORM WAS NEARLY STATIONARY.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...FORT THOMAS...MADEIRA...DEER PARK...
FORESTVILLE...MARIEMONT...TERRACE PARK...THE VILLAGE OF INDIAN
HILL...SILVERTON...GOLF MANOR...AMBERLEY...NEWTOWN...FAIRFAX...
SHERWOOD...LUNKEN AIRPORT...TURPIN HILLS...DRY RUN...FRUIT HILL AND
CHERRY GROVE.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 12.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3906 8442 3909 8444 3911 8444 3912 8445
      3920 8445 3920 8432 3904 8432
TIME...MOT...LOC 2233Z 345DEG 4KT 3913 8438
Local storm report, Sep 4, 6:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             NORWOOD                 39.16N 84.45W
09/04/2015  M0.50 INCH       HAMILTON           OH   TRAINED SPOTTER

            DIME SIZE HAIL

&&

KURZ

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 8:04 PM EDTFlash Flood WarningILNFairfield, Franklin3 hr
Sep 3, 8:31 PM EDTSpecial Weather StatementILNFairfield, Franklin29 min
Sep 4, 2:05 PM EDTSpecial Weather StatementILNAuglaize25 min
Sep 4, 2:27 PM EDTSevere Thunderstorm WarningILNAuglaize, Mercer48 min
Sep 4, 2:29 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Sep 4, 2:34 PM EDTSpecial Weather StatementILNHardin26 min
Sep 4, 2:44 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Mercer, Shelby46 min
Sep 4, 3:12 PM EDTSpecial Weather StatementILNUnion33 min
Sep 4, 3:19 PM EDTSevere Thunderstorm WarningILNHardin26 min
Sep 4, 3:26 PM EDTAreal Flood AdvisoryILNHardin, Logan, Union3 hr
Sep 4, 3:27 PM EDTSpecial Weather StatementILNMercer33 min
Sep 4, 3:32 PM EDTSpecial Weather StatementILNShelby28 min
Sep 4, 3:36 PM EDTSpecial Weather StatementILNMontgomery24 min
Sep 4, 3:47 PM EDTSpecial Weather StatementILNUnion28 min
Sep 4, 3:59 PM EDTSpecial Weather StatementILNGreene31 min
Sep 4, 4:10 PM EDTSpecial Weather StatementILNFranklin, Union50 min
Sep 4, 4:15 PM EDTAreal Flood AdvisoryILNGreene, Montgomery2 hr
Sep 4, 4:20 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union40 min
Sep 4, 4:35 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway40 min
Sep 4, 4:36 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Madison, Union3 hr
Sep 4, 4:49 PM EDTSpecial Weather StatementILNWarren26 min
Sep 4, 4:59 PM EDTSpecial Weather StatementILNFayette31 min
Sep 4, 5:02 PM EDTSpecial Weather StatementILNGreene28 min
Sep 4, 5:05 PM EDTSpecial Weather StatementILNFranklin25 min
Sep 4, 5:28 PM EDTSpecial Weather StatementILNWarren32 min
Sep 4, 5:44 PM EDTSpecial Weather StatementILNDarke, Mercer31 min
Sep 4, 6:07 PM EDTSpecial Weather StatementILNHocking23 min
Sep 4, 6:33 PM EDTSpecial Weather StatementILNHamilton27 min
Sep 4, 6:51 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Sep 4, 7:01 PM EDTSevere Thunderstorm WarningILNHamilton44 min
Sep 4, 7:06 PM EDTSpecial Weather StatementILNButler24 min
Sep 4, 7:28 PM EDTSpecial Weather StatementILNButler32 min
Sep 4, 7:44 PM EDTAreal Flood AdvisoryILNHamilton3 hr

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.